# SDR 97ZZZX3331

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N71599
- Make and model: Luscom 8A
- Aircraft serial: 3026
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 082202
- Condition: Corroded
- Location: Wing
- Part time: 1,511 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2.5 INCH BY 2.5 INCH AREA OF INTERGRANULAR CORROSION ON WING SPAR FOUND WHILE INSTALLING DLAHF S.R. NR 2 PRIOR TO ISSUANCE OF AD 96-24-17.  AD 96-24-17 ADEQUATELY DESCRIBED PROBLEM AND SOLUTION.  SPAR REPLACED 6/97.
